I've had PVC's for about a year now and haven't used marijuana for about 6 months, but I've been craving it lately like you wouldn't imagine. I first began smoking marijuana at age 18 and continued to use it off and on until I was 21, then I stopped. Shortly after I quit, I also quit using Xanax 2mg/day and Klonopin 2mg/day cold turkey, which was the most painful experience I've ever endured. At the time, I was on Remeron for my depression and anxiety which completely eliminated my pot cravings because, after 7 years of taking antidepressants (SSRI's) that didn't work, I finally found one that did, thus, my desire to self-medicate vanished. Unfortunately, it stopped working and, as a result suffered a nervous breakdown and began smoking again. The PVC's started after my nervous breakdown; my resting heart rate rose 30 points in a matter of months and I had terrible bouts of PVC's and tachycardia. Unable to cope, I am now taking and SSRI again (Lexapro 5mg), Xanax 2mg/day, and Atenolol 50mg/day, in addition to therapy. I am now more depressed than ever, since antidepressants don't do anything to alleviate my depression; I feel helpless, alone, and misunderstood. Marijuana works wonders for me, but it elevates my heart rate into the low 100's and makes my PVC's more noticeable, so I don't know what to do. I've tried everything, from prescription drugs to Jesus Himself, and nothing helps, nothing. I tried drinking, which worked for awhile, but it now elevates my heart rate and PVC's, which is a good thing, since I'd probably be an alcoholic if it didn't. I just want to light up a joint and feel better...what should I do? Can it lead to cardiac arrest in people with occasional PVC's in a structurally normal heart? My depression, anxiety, and PVC's are causing me to lose my hair; I can literally pull it off of my head.
infrequent PVCs are HARMLESS unless the occur in a sequence exceding 4 in a row you may want to have a holter monitor done and a stress test or stressed EKG ....if they are isolated PVCs then you have nothing to worry about so toke the **** up...alos be aware that marajuana god i hate that name well pot can lead to mental illnesses such as depression and schizophrenia
my self i have about 150 isolated PVCs per day (without somking pot) and smoking about half a pack a day whan i smoke pot or the combination of pot and tobacco PVCs occour more frequently but are still isolated and harmless i hope this makes u feel better also i take 2mg of knonipin per day and remron ( forget the dose)
In children, PVCs occur less frequently than in adults, although healthy children are known to have episodes of PVC. In fact, on routine monitoring of children aged 10-13 years with a Holter monitor, about 20% of healthy boys had occurrences of PVC. In otherwise healthy newborns, PVCs will often resolve on their own by the 12th week of life, and almost never require treatment.
In people who work swing shifts and nights, studies have shown as high as 40% have PVCs. Most people over 40 years of age have PVCs whether they realize it or not.
Man, you have enough problems without compounding them. You need to stay away from pot and Xanax. They may make you feel OK for a while, but you know as well as anyone the effects are temporary. And there's always a price to pay. You said yourself that withdrawing from Xanax is brutal. Do you really want to go through that again? Be good to yourself, and stay away from all the drugs you can. That should really be your goal. I'm taking 1 beta blocker and 1 baby aspirin a day. My goal is to take zero pills, and I think that should be everyones goal.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.